Pill Advice Needed Please

Discussion in 'Pregnancy, Babies and Children' started by MrsBoucher2B2012, Nov 22, 2010.

  1. MrsBoucher2B2012

    MrsBoucher2B2012

    Joined:
    May 15, 2010
    Messages:
    1,226
    Likes Received:
    63
    Location:
    Bridgend, South Wales
    i never knew that frogbitch, i have only just started to get them since changing pills.

    no worries it is good to hear other peoples experiences when it comes to something like this.
     
    MrsBoucher2B2012, Nov 26, 2010
    #21
    1. Advertisements

  2. MrsBoucher2B2012

    Helen

    Joined:
    May 1, 2010
    Messages:
    1,744
    Likes Received:
    70
    Location:
    Powys
    I took microgynon for a few years and I did have spots at the time. After I stopped taking it my spots cleared up within a few months. Not taking anything at the moment as thought I'd let my body re adjust.

    Glad to hear you got a lovely new doctor Dani.

    I really need to go and find a doctor as not registered since I moved earlier this year, I have the biggest doctor phobia ever though so really scared about it!
     
    Helen, Nov 26, 2010
    #22
    1. Advertisements

  3. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    So, I started taking my new pill yesterday, and decided to take it before going to bed each night.
    Because I went out, I missed the 3 hour window. Not a good start.
     
    Frogbitch, Nov 28, 2010
    #23
  4. MrsBoucher2B2012

    Mrs T2B (Kel)

    Joined:
    May 30, 2010
    Messages:
    296
    Likes Received:
    8
    it's the last one I was on before marvelon, and I hate to say it but spots, weight gain, loss of sex drive, mood swings..... [​IMG][​IMG]

    Dani, I'm glad you got a better doctor - that first one had a terrible 'bedside manner'.

    FB - that's another reason I hated the prog-only pills .. stupid 3 hour window [​IMG]
     
    Mrs T2B (Kel), Nov 28, 2010
    #24
  5. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    The 3 hour window is actually a 12 hour window with Cerazette (one of the p-only pills) according to the leaflet. I wonder why this one is different?

    And Kel, I've been affected by most pills the opposite to most of my friends, so I'm hoping affected in a similar reverse way to you on Cerazette!!

    Oh man, maybe I'll just give up on the pill altogether. The nurse was going to recommend me the coil when I said that I was ready to give up on pills! And then unrecommended it after finding out one of the reasons I went on the pill was to calm down the prolonged agony of my periods.
     
    Anon_SA, Nov 28, 2010
    #25
  6. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    Yep, I was all ready to ask for the coil, but I couldn't bear going back to my pre pill periods.
     
    Frogbitch, Nov 28, 2010
    #26
  7. MrsBoucher2B2012

    Mrs T2B (Kel)

    Joined:
    May 30, 2010
    Messages:
    296
    Likes Received:
    8
    it's combined pill or nothing for me .. the single hormone pills disagreed with me, and the docs/nurse have said that as the implant, marina coil and injections are single hormone only I'm likely to have the same issues with them.

    fingers crossed my migraines don't return [​IMG]
     
    Mrs T2B (Kel), Nov 28, 2010
    #27
  8. MrsBoucher2B2012

    MrsBoucher2B2012

    Joined:
    May 15, 2010
    Messages:
    1,226
    Likes Received:
    63
    Location:
    Bridgend, South Wales
    i had a really bad reaction to the injection, i got every single side effect it was not pleasant. This pill does not seem to help my period pain and i cant take the mefenamic acid because it affects my gallstones so i am going to have to find something else soon
     
    MrsBoucher2B2012, Nov 28, 2010
    #28
  9. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    So I've been on the mini pill for a month now, and no acne!!!!

    The downside... I seem to have put on half a stone.

    I'm giving it another month to make sure I shouldn't be blaming it on turkey, but I'm thinking I'll be back to the drawing board very soon.
     
    Frogbitch, Dec 29, 2010
    #29
  10. MrsBoucher2B2012

    sugarplumfairy

    Joined:
    May 16, 2010
    Messages:
    5
    Likes Received:
    0
    well i strted cerazett 2months ago after needing 2 stop microgynon coz of migraines.. i hate it just been constant bleeding the last 4-5weeks think i will just stop it really cant take it anymore :D next option is injection or coil whicj i dnt fancy ive tried implant exact same as mini pill could do without the hassel only 5weeks 2 wedding arghh rant over sorry xx
     
    sugarplumfairy, Dec 30, 2010
    #30
  11. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    Actually, now you mention it, my period really should have stopped by now. Ugh.
     
    Frogbitch, Jan 2, 2011
    #31
  12. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    I went to the doctor this week, and I'm now on a different pill which is apparently the same hormone at a lower dose.
    I'm not holding out much hope that this will be better.
    I've put on loads of weight, I've been bleeding for a month now, and can easily sleep 12 hours at night.
    I bit of me is considering not taking anything at all.
     
    Frogbitch, Jan 23, 2011
    #32
  13. MrsBoucher2B2012

    Becky Administrator

    Joined:
    Apr 27, 2010
    Messages:
    2,856
    Likes Received:
    83
    Might be worth a try, given all the problems you've had! I really hope this new one works out ok once your body gets used to it. Big hugs xxxx
     
    Becky, Jan 23, 2011
    #33
  14. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    So I'm half way through the third month of taking Cerazette and absolutely EVERYTHING was amazing until now.

    Now I have a million spots and every time one goes, another one comes back. I wouldn't say it's acne, but it's definitely not good. So on your advice FB, I'm straight off to the doctor tomorrow. ;)
     
    Anon_SA, Feb 1, 2011
    #34
  15. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    This post is here because something went a bit wrong and my hands did something my eyes couldn't follow. And now I can't delete it!!
     
    Anon_SA, Feb 1, 2011
    #35
  16. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    Apparently, Cerazette uses a different hormone to most other mini pills, so if you change brand you may have better results. My body seems to be settling down now, but the extra weight just won't shift ;)
     
    Frogbitch, Feb 1, 2011
    #36
  17. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16
    So I've been changed over to another combined pill - one of the third generation ones (whatever that is meant to imply) - which is part of the skin friendly batch of pills such as Cileste (which I have tried and my skin was great - it was just my boobs grew which I did not appreciate...). So now I'm going to be trying Mercilon. Apparently it's a low strength pill - less Oestrogen, which may have similar effects to a progesterone only pill (i.e. not putting on weight) and will be kind to my skin.

    Bloody hope so! Wedding in three months.... must sort skin out by then....!

    And Thanks FB, if it wasn't for you I probably would have stuck out the spots for a little while longer and seen what happened - as it stands I'm half way through a pack and changing immediately!! So thanks. And for that I hope you manage to shift the weight - I wish I could suggest something that might work in this situation! How long have you been on this new pill? It took my skin 2.5 months to react to Cerazette - and also about the same time to clear up with Cilest - so maybe you'll see the results soon??
     
    Anon_SA, Feb 2, 2011
    #37
  18. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    I did 2? months of the first mini pill, but this is only the first pack of the new ones.
    I think I'll give these a good 3 months and see what happens. It's just so frustrating that just when I think things are settling down, I'm proved wrong.

    Salma, I Hope this new one works out for you.
     
    Frogbitch, Feb 2, 2011
    #38
  19. MrsBoucher2B2012

    Anon_SA

    Joined:
    Jun 7, 2010
    Messages:
    456
    Likes Received:
    16

    I know exactly how you feel. Thanks. And you too! ;)
     
    Anon_SA, Feb 2, 2011
    #39
  20. MrsBoucher2B2012

    Frogbitch

    Joined:
    May 23, 2010
    Messages:
    912
    Likes Received:
    60
    It's been a long haul, but my problems seem to be solved. I'm now taking a double dose of my pill every day, and although it's only been a month, things seem to be alot better.

    (It's just a shame I now rattle when I walk!)
     
    Frogbitch, Oct 28, 2011
    #40
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.